MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR XPT

SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR XPT
Catalog Number 10711433
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported running high-sensitivity troponin i (tnih) in triplicate, observing a tnih falsely elevated result on the advia centaur xpt analyzer, and not reporting the result to the physician(s).The customer used an alternate advia centaur xpt analyzer to perform repeat testing, ran the same sample in triplicate, and noted that the repeat results were consistent and considered correct.The customer informed siemens that there were no abnormalities with quality control (qc).Siemens dispatched a cse (customer service engineer) to the customer site and recommended services, including a precision run with neg qc or negative patient pool and running background tests (wetwater, wetwash1, and dry).The cse completed services, which included uv cleaning, performing maintenance and tests on the luminometer, verifying the dispense and aspiration of liquid, providing background tests, and precision run data for investigation.Siemens identified outliers with the dry, wetwater, and during the precision run, and recommended decontaminating the analyzer acid/base.The cse performed the additional services and verified the analyzer was operating as specified.Siemens is investigating the event.
 
Event or Problem Description
The customer reported running high-sensitivity troponin i (tnih) in triplicate, observing a tnih falsely elevated result on the advia centaur xpt analyzer, and not reporting the result to the physician(s).The customer used an alternate advia centaur xpt analyzer to perform repeat testing, ran the same sample in triplicate, and noted that the repeat results were consistent and considered correct.There is no known reports of patient intervention or adverse health consequences due to the event.
 
Additional Manufacturer Narrative
Initial mdr 2432235-2025-00100 was filed on 31-mar-2025.Additional information (15-apr-2025): siemens reviewed the services performed and concluded that testing performed post-services, with pooled serum and qc (quality control), showed acceptable reproducibility.Return of the sample or further investigation is not warranted because the discordant result was not reproducible.The cause of the falsely elevated high-sensitivity troponin i (tnih) result on one patient sample is unknown.The advia centaur xpt analyzer is operating as specified, and no further evaluation is required.Siemens updated sections h4 to include the device manufacture date and h6 to include new codes that reflect the investigation conclusion.

Brand Name
ADVIA CENTAUR XPT
Common Device Name
ADVIA CENTAUR XPT
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS MANUFACTURING LIMIT
chapel lane
registration number: 8020888
swords, co., dublin
EI  
Manufacturer Contact
rolando hualpa
511 benedict ave.
tarrytown, NY 10591
9143485874
MDR Report Key21750840
Report Number2432235-2025-00100
Device Sequence Number18197904
Product Code JJE
UDI-Device Identifier00630414596914
UDI-Public(01)00630414596914
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K141999
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number10711433
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2025
Supplement Date Received by Manufacturer04/15/2025
Initial Report FDA Received Date04/02/2025
Supplement Report FDA Received Date04/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/21/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown